# SDR LR7A2014122000506

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 53,898 hours, 31,318 cycles
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 3S2060DR113A1
- Part serial: 6600146
- Condition: Smoke
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT, THE CREW NOTED A SMOKEY ODOR IN COCKPIT AND OBSERVED LIGHT SMOKE FROM THE NR 1 VOLTAGE REGULATOR.  VOLTAGE REGULATOR STOPPED SMOKING AFTER BRIEF INTERVAL.  REPLACED VOLTAGE REGULATOR AND NR 1 GENERATOR CONTROL UNIT IAW SMP 581 24-20.
